Simplical volume of closed locally symmetric spaces of non-compact type

Jean-François Lafont Department of Mathematics, Ohio State University Benjamin Schmidt Department of Mathematics, University of Chicago

TBD mathscidoc:1701.331976

Acta Mathematica, 197, (1), 129-143, 2005.8
We show that closed, locally symmetric spaces of non-compact type have positive simplicial volume. This gives a positive answer to a question that was first raised by (Gromov in Inst Hautes Études Sci Publ Math 56:5,1982).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 32 ]
@inproceedings{jean-françois2005simplical,
  title={Simplical volume of closed locally symmetric spaces of non-compact type},
  author={Jean-François Lafont, and Benjamin Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203349679887685},
  booktitle={Acta Mathematica},
  volume={197},
  number={1},
  pages={129-143},
  year={2005},
}
Jean-François Lafont, and Benjamin Schmidt. Simplical volume of closed locally symmetric spaces of non-compact type. 2005. Vol. 197. In Acta Mathematica. pp.129-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203349679887685.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved